Programme MATPUR










  • M.E. Alonso and D. Haran: "Covers of Klein Surfaces", in Advances in Geometry, num 8 (2008), 557-590.
  • M.E. Alonso, H. Lombardi and H. Perdry: "Elementary constructive theory of Henselian local rings", in Math. Log. Quart. num 54 (2008), 253-271.
  • M. Alonso-Morón, E. Cuchillo-Ibánez and A. Luzón: "e-connectedness, finite approximations shape theory and coarse graining in hyperspaces, Physica D", in Nonlinear phenomena 237, num 23 (2008), 3109- 3122.
  • E. Cuchillo-Ibáñez, J. Dydak, A. Koyama and M.A. Morón: "C_0 coarse geometry of complements of Z-sets in the Hilbert cube", in Trans. AMS, vol 360, num 10 (2008), 5229-5246.
  • A. Luzón and M.A. Morón: "Riordan matrices in the reciprocation of quadratic polynomials", in Linear Algebra and its Applications 430, num 8-9 (2009), 2254-2270.
  • A. Luzón and M.A. Morón: "Ultrametrics, Banach’s fixed point Theorem and the Riordan Group", in Discrete Appl. Math, 156, 14 (2008) 2620-2635.
  • A. Martínez Pérez and M.A. Morón: Uniformly continuous maps between ends of R-trees, Mathematische Zeitschrift (2008).
  • A. Giraldo, R. Jiménez, M.A. Morón, F.R. Ruiz del Portal and J.M.R. Sanjurjo, « Pointed shape and global attractors for metrizable spaces Aceptado”, en Top. Appl.
  • E. Cuchillo-Ibañez and M.A. Morón, « Canonical covers and dimension of Z-sets in the Hilbert cube », Proceedings AMS 136(2008) nº 10, 3709-3716.
  • M. Alonso-Morón and Antonia González Gómez, “Homotopical properties of upper semifinite hyperspaces of compacta”, Top. Appl. 155(2008) nº 9, 972-981.
  • M.A. Morón, J. Sanchez-Gabites, J.M.R. Sanjurjo, « Topology and dynamics of unstable attractors”, Fund. Math. 197 (2007), 239-252.
  • M. Alonso-Moron and Antonia González Gómez, “Upper semifinite hyperspaces as unifying tools in normal Hausdorff topology”, Topology and its Appl. 154 (2007) nº 10, 2142-2153.
  • Ancochea Bermúdez, J. M.; Campoamor-Stursberg, R.; García Vergnolle, L.; Sánchez Hernández, J. Contractions d'algèbres de Jordan en dimension 2. (French) [Jordan algebra contractions in dimension 2] J. Algebra 319 (2008), no. 6, 2395 - 2409.
  • Ancochea Bermúdez, José María; Fresán, Javier; Sánchez Hernández, Jonathan « On the variety of two dimensional real associative algebras». Int. J. Contemp. Math. Sci. 2 (2007), no. 25-28, 1293--1305.
  • Ancochea-Bermúdez, José María; Margalef-Bentabol, Juan; Sánchez-Hernández, Jonathan Sur la réductibilité des variétés des lois d'algèbres de Leibniz complexes. (French) [Reducibility of varieties of complex Leibniz algebra laws] J. Lie Theory 17 (2007), no. 3, 617--624.
  • J. M. Ancochea, R. Campoamor-Stursberg, L. García Vergnolle y M. Goze, “Algèbres de Lie résolubles réelles algébriquement rigides », Monatshefte für Mathematik 152 (2007), 187-195.
  • Andradas, Carlos; Recio, Tomas; Sendra, J. Rafael; Tabera, Luis Felipe On the simplification of the coefficients of a parametrization. J. Symbolic Comput. 44 (2009), no. 2, 192--210.
  • Andradas, Carlos; Recio, Tomás Plotting missing points and branches of real parametric curves. Appl. Algebra Engrg. Comm. Comput. 18 (2007), no. 1-2, 107—126.
  • E. Arrondo , « A hand-made Hartshorne-Serre correspondence » , Revista Matemática Complutense, 20 (2007), pp. 423-443.
  • E. Arrondo y C. Madonna; "Curves and bundles on the quartic threefold", aceptado en Journal of the Korean Mathematical Society.
  • E. Arrondo y J. Caravantes; "On the Picard group of low-codimension subvarieties" , aceptado en Indiana University Mathematics Journal.
  • D. Azagra, G.A. Muñoz-Fernández, V.M. Sánchez, J.B. Seoane-Sepúlveda; Riemann integrability and Lebesgue measurability of the composite function. J. Math. Anal. Appl. 354 (2009), 229-233
  • D. Azagra, R. Fry, A second order smooth variational principle on Riemannian manifolds, Revista: Canadian Math. J., en prensa.
  • Azagra, Daniel; Ferrera, Juan; Sanz, Beatriz; Fixed points and zeros for set valued mappings on Riemannian manifolds: a subdifferential approach. Set-Valued Anal. 16 (2008), no. 5-6, 581—596.
  • Azagra, Daniel; Ferrera, Juan; Sanz, Beatriz; Viscosity solutions to second order partial differential equations on Riemannian manifolds. J. Differential Equations 245 (2008), no. 2, 307--336.
  • Azagra, D.; Jiménez-Sevilla, M.; Macià, F.; Generalized motion of level sets by functions of their curvatures on Riemannian manifolds. Calc. Var. Partial Differential Equations 33 (2008), no. 2, 133—167.
  • Azagra, Daniel; Ferrera, Juan; Applications of proximal calculus to fixed point theory on Riemannian manifolds. Nonlinear Anal. 67 (2007), no. 1, 154--174.
  • Azagra, D.; Ferrera, J.; López-Mesas, F.; Rangel, Y;. Smooth approximation of Lipschitz functions on Riemannian manifolds. J. Math. Anal. Appl. 326 (2007), no. 2, 1370--1378.
  • Azagra, D.; Jiménez-Sevilla, M.; Approximation by smooth functions with no critical points on separable Banach spaces. J. Funct. Anal. 242 (2007), no. 1, 1—36.
  • Campoamor-Stursberg, Rutwig Casimir operators induced by the Maurer-Cartan equations. J. Phys. A 41 (2008), no. 36, 365207, 16 pp
  • Campoamor-Stursberg, R.; Rausch de Traubenberg, M. Kinematical superalgebras and Lie algebras of order 3. J. Math. Phys. 49 (2008), no. 6, 063506, 16 pp
  • Campoamor-Stursberg, R. Quasi-classical Lie algebras and their contractions. Internat. J. Theoret. Phys. 47 (2008), no. 2, 583—598.
  • R. Campoamor-Stursberg, « Contractions and deformations of quasi-classical Lie algebras preserving a non-degenerate quadratic Casimir operator », Physics of Atomic Nuclei 71 (2008),
  • R. Campoamor-Stursberg, « Erweiterungen inhomogener Lie-Algebren und deren Casimir-Invarianten. Anwendungen auf die inhomogene Weyl-Algebra », Acta Physica Polonica 39 (2008) 755-7711-6.
  • R. Campoamor-Stursberg, « Structural data and invariants of nine dimensional real Lie algebras with nontrivial Levi decomposition », (Nova Science Publ., N.Y.), 2008, ISBN:978-1-60456-497-6.
  • R. Campoamor-Stursberg, « Some Comments on Contractions of Lie algebras », Adv. Stud. Theor. Phys. 2 (2008), 865-870
  • R. Campoamor-Stursberg, « M. Rausch de Traubenberg. Kinematical superalgebras and Lie algebras of order 3 », J. Math. Phys. 49 (2008), 063906
  • Campoamor-Stursberg, R. Internal labelling operators and contractions of Lie algebras. J. Phys. A 40 (2007), no. 49, 14773—14790.
  • Campoamor-Stursberg, R. The Wigner supermultiplet model revisited. Analytical determination of internal labelling operators by means of contracted Casimir operators. Adv. Stud. Theor. Phys. 1 (2007), no. 9-12, 505—514.
  • Campoamor-Stursberg, R. A note on the classification of nine dimensional Lie algebras with nontrivial Levi decomposition. Int. Math. Forum 2 (2007), no. 25-28, 1341—1344.
  • Campoamor-Stursberg, R. Non-solvable contractions of semisimple Lie algebras in low dimension. J. Phys. A 40 (2007), no. 20, 5355—5372.
  • Campoamor-Stursberg, R. A comment concerning cohomology and invariants of Lie algebras with respect to contractions and deformations. Phys. Lett. A 362 (2007), no. 5-6, 360--367.
  • Campoamor-Stursberg, R. Affine Lie algebras with non-compact rank one Levi subalgebra and their invariants. Acta Phys. Polon. B 38 (2007), no. 1, 3—20.
  • R. Campoamor-Stursberg, « Invariants of nine dimensional real Lie algebras with nontrivial Levi decomposition », in Linear Algebra Research Advances, Ed. G. D. Ling, Nova Science Publ., N.Y., 2007, p17-92.
  • Acquistapace, F., Díaz-Cano, A., Divisors in global analytic sets, to appear in J. Eur. Math. Soc.
    Díaz-Cano, A.; González-Gascón, F. Limit speed of particles in a non-homogeneous electric field under friction. J. Phys. A 40 (2007), no. 50, 15029—15039. doi:10.1088/1751-8113/40/50/008
  • Díaz-Cano, A.; González-Gascón, F.; Peralta-Salas, D. Symmetric submersions of R^n to R^m. Nonlinear Anal. 67 (2007), no. 8, 2424--2432. doi:10.1016/
  • F.G. Lupiáñez: "On some fuzzy maps", Kybernetes 36 (2007), 267-269.
  • F.G. Lupiáñez: "Covering properties in intuitionistic fuzzy topological spaces", Kybernetes 36 (2007), 749-753.
  • F.G. Lupiáñez: "On Neutrosophic Topology", Kybernetes 37 (2008), 797-800.
  • F.G. Lupiáñez: "On M-spaces and Banach spaces", Internat. Math. Forum 3 (2008), 759-762.
  • F.G. Lupiáñez: "Some recent results on Atanassov's intuitionistic fuzzy topological spaces", in "Computational Intelligence in Decision and Control", World Scientific (Singapore, 2008), 229-234.
  • F.G. Lupiáñez: "Interval neutrosophic sets and Topology", in “Applied and Computational Mathematics”, WSEAS (Athens, 2008), 110-112.
  • F.G. Lupiáñez: “On various neutrosophic topologies”, in “Recent advances in Fuzzy Systems”, WSEAS (Athens, 2009), 59-62.
  • F.G. Lupiáñez: "Interval neutrosophic sets and Topology", Kybernetes 38 (2009), 621-624.
  • F.G. Lupiáñez: "On various neutrosophic topologies", Kybernetes (to appear).
  • F.J. Gallego y B.P. Purnaprajna, “Classification of quadruple Galois canonical covers, II”, Revista : Journal of Algebra Volumen: 312 Páginas, inicial: 798 final: 828 Fecha: 2007
  • F.J. Gallego y B.P. Purnaprajna, “Classification of quadruple Galois canonical covers, I”, Revista: Transactions of the American Mathematical Society Volumen: 360 Páginas, inicial: 5489 final: 5507 Fecha: 2008
  • F.J. Gallego, M. González y B.P. Purnaprajna, “K3 double structures on Enriques surfaces and their smoothings”, Revista : Journal of Pure and Applied Algebra Volumen: 212 Páginas, inicial: 981 final: 993 Fecha: 2008
  • F.J. Gallego, M. González y B.P. Purnaprajna, "Deformation of finite morphisms and smoothings of ropes'', Revista : Compositio Math Volumen: 144 Páginas, inicial: 673 final: 688 Fecha: 2008
  • Flores, Julio; Hernández, Francisco L.; Tradacete, Pedro Powers of operators dominated by strictly singular operators. Q. J. Math. 59 (2008), no. 3, 321--334.
  • Hernández, Francisco L.; Sánchez, Víctor M.; Semenov, Evgeny M. Strictly singular inclusions into $L\sp 1+L\sp \infty$. Math. Z. 258 (2008), no. 1, 87--106.
  • Semenov, E. M.; Ernandes, F. L. Strictly singular and disjointly strictly singular inclusions. (Russian) Dokl. Akad. Nauk 413 (2007), no. 4, 461--462.
  • Domination of positive operators and strict singularity, Proc. III Advanced Course of Math. Analysis. World Scientific Pub. (2008 ) , 86-96.
  • Jaramillo, Jesús Ángel; Prieto, Ángeles; Zalduendo, Ignacio Linearization and compactness. Studia Math. 191 (2009), no. 2, 181--200.
  • Dimant, V.; Gonzalo, R.; Jaramillo, J. A. Asymptotic structure, $l\sb p$-estimates of sequences, and compactness of multilinear mappings. J. Math. Anal. Appl. 350 (2009), no. 2, 680--693.
  • Garrido, M. Isabel; Jaramillo, Jesús A. Lipschitz-type functions on metric spaces. J. Math. Anal. Appl. 340 (2008), no. 1, 282--290.
  • Gonzalo, R.; Jaramillo, J. A.; Troyanski, S. L. High order smoothness and asymptotic structure in Banach spaces. J. Convex Anal. 14 (2007), no. 2, 249--269.
  • Gutú, Olivia; Jaramillo, Jesús A. Global homeomorphisms and covering projections on metric spaces. Math. Ann. 338 (2007), no. 1, 75--95.
  • Jiménez-Sevilla, M. A note on the range of the derivatives of analytic approximations of uniformly continuous functions on $c\sb 0$. J. Math. Anal. Appl. 348 (2008), no. 2, 573-580.
  • Chasco, M. J.; Martín-Peinador, E. An approach to duality on abelian precompact groups. J. Group Theory 11 (2008), no. 5, 635--643.
  • Kakol, J.; López Pellicer, M.; Martín-Peinador, E.; Tarieladze, V. Lindelöf spaces $C(X)$ over topological groups. Forum Math. 20 (2008), no. 2, 201--212.
  • Dikranjan, Dikran; Martín Peinador, Elena; Tarieladze, Vaja Conway's question: the chase for completeness. Appl. Categ. Structures 15 (2007), no. 5-6, 511--539.
  • Chasco, M. J.; Martín-Peinador, E.; Tarieladze, V. A class of angelic sequential non-Fréchet-Urysohn topological groups. Topology Appl. 154 (2007), no. 3, 741--748.
  • J.M. Montesinos, “Open 3-manifolds and branched coverings: a quick exposition”, Rev. Colomb. Mat. 41 (2007) 2, 287-302.

  • Montesinos-Amilibia, J.M., “Around the Borromean link”, RACSAM Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. 102 (2008), no. 1, 75--87.

  • Montesinos Amibilia, J.M, Hilden, H.M., y Lozano, M.T. , “ On 2-universal knots”,
    (Bol.Soc.Mat.Mexicana 2008)

  • Montesinos Amibilia, J.M, Brumfield. G. Hilden H. y Lozano, M.T., “Three manifolds as geometric branched coverings of the three sphere”. Bol.Soc.Mat.Mexicana

  • Montesinos Amibilia, J.M, Brumfield, Hilden H., Lozano, M.T., Ramírez-Losada, E., Short, H., Tejada, D. y Toro, D., “On finite index subgroups of a universal group”. Bol.Soc.Mat.Mexicana.

  • Muñoz-Fernández, Gustavo A.; Sarantopoulos, Yannis; Seoane-Sepúlveda, Juan B. An application of the Krein-Milman theorem to Bernstein and Markov inequalities. J. Convex Anal. 15 (2008), no. 2, 299--312.

  • Muñoz-Fernández, G. A.; Palmberg, N.; Puglisi, D.; Seoane-Sepúlveda, J. B. Lineability in subsets of measure and function spaces. Linear Algebra Appl. 428 (2008), no. 11-12, 2805--2812.

  • Muñoz-Fernández, Gustavo A.; Seoane-Sepúlveda, Juan B. Geometry of Banach spaces of trinomials. J. Math. Anal. Appl. 340 (2008), no. 2, 1069--1087.

  • Seoane, J.B., “The unit ball of the complex P(3H)”. Trabajo conjunto con G. A. Muñoz-Fernández y B. C. Grecu.

  • Seoane, J.B., 25. “Geometry of homogeneous polynomials on non symmetric convex bodies”, Trabajo conjunto con G. A. Muñoz-Fernández y S. Révész.

  • Seoane, J.B., “Unconditional constants and polynomial inequalities”, Trabajo conjunto con G. A. Muñoz-Fernández y B. C. Grecu.

  • Seoane, J.B., “Lp-analogues of Bernstein and Markov inequalities in polynomial spaces”, Trabajo conjunto con G. A. Muñoz Fernández, V. M. Sánchez y Y. Sarantopoulos.

  • J.J. Sánchez-Gabites, J.M.R. Sanjurjo, “Shape properties of the boundary of attractors”, Glasnik. Mat. 62)(2007), 117-130, (número-homenaje a S. Mardesic).

  • J.J. Sánchez-Gabites, J.M.R. Sanjurjo, “On the topology of the boundary of a basin of attraction”, Proc. Amer. Math. Soc. 135(2007), 4087-4098.

  • J.J. Sánchez-Gabites, J.M.R. Sanjurjo, “Multivalued maps, selections and dynamical systems”, Topology Appl 155 (2008), 874,882.

  • J.M.R. Sanjurjo, “Global topological properties of the Hopf bifurcation”, J. Differential Equations 243 (2007), 238-255.

  • J. M. R. Sanjurjo, “Open Problems in Topology II”, (capítulo de libro). Elsevier (2007).

  • J.M.R. Sanjurjo “Shape and Conley index of attractors and isolated invariant sets”, Differential equations, chaos and variational problems, 393--406, Progr. Nonlinear Differential Equations Appl., 75, Birkhäuser, Basel, 2008.

  • A.Giraldo y J.M.R. Sanjurjo, “Singular continuations of attractors, SIAM Journal of Appl. Dynamical Systems, aceptado.

  • A.Giraldo y J.M.R. Sanjurjo, “Topological robustness of non-saddle sets”, Topology Appl. Aceptado.
    J.Sánchez-Gabites, J.M.R. Sanjurjo, On the topology of the boundary of a basin of attraction. Proc. Amer. Math. Soc. 135 (2007), no. 12, 4087--4098 (electronic).

  • F. Acquistapace, F. Broglia, J.F. Fernando, J.M. Ruiz, "On the Pythagoras number of real analytic curves". Math. Z. 257, 13-21. 2007

  • Ruiz del Portal, Francisco R.; Salazar, José M. Indices of the iterates of $\Bbb R\sp 3$-homeomorphisms at Lyapunov stable fixed points. J. Differential Equations 244 (2008), no. 5, 1141--1156.

  • J. Dydak, F. R. Ruiz del Portal, « Monomorphisms and epimorphisms in pro-categories.”, Topology and its Appl. 154 (2007) 2204-2222.

  • Seoane, J.B., “Lineability, spaceability, and algebrability of certain subset of function spaces”. Pendiente de publicación en Taiwanese Journal of Mathematics. Trabajo conjunto con F. J. Garc´ıa y M. Martín Suárez.
    Seoane, J.B., “Infinite dimensional Banach spaces of functions with nonlinear properties”, Pendiente de publicación en Mathematische Nachrichten. Trabajo conjunto con D. García, B. C. Grecu, y M. Maestre.
    Seoane, J.B., “Uncountably Generated Algebras of Everywhere Surjective Functions”, Trabajo conjunto con R. M. Aron, J. A. Conejero y A. Peris.

  • Seoane, J.B., “Matrix summability methods and weakly unconditionally Cauchy series.” Pendiente de publicaci´on en Rocky Mountain Journal of Mathematics. Trabajo conjunto con A. Aizpuru y C. P´erez Eslava.
    Seoane, J.B., “Orbits of Integral type operators.”, Pendiente de publicación en Mathematische Nachrichten. Trabajo conjunto con F. León y A. Piqueras.

  • García-Pacheco, Francisco J.; Seoane-Sepúlveda, Juan B. Rotundity, smoothness and drops in Banach spaces. Bull. Belg. Math. Soc. Simon Stevin 15 (2008), no. 3, 473--478.

  • García-Pacheco, F. J.; Rambla-Barreno, F.; Seoane-Sepúlveda, J. B. $Q$-linear functions, functions with dense graph, and everywhere surjectivity. Math. Scand. 102 (2008), no. 1, 156--160.
    Puglisi, D.; Seoane-Sepúlveda, J. B. Bounded linear non-absolutely summing operators. J. Math. Anal. Appl. 338 (2008), no. 1, 292--298.

  • Aizpuru, A.; Pérez-Eslava, C.; García-Pacheco, F. J.; Seoane-Sepúlveda, J. B. Lineability and coneability of discontinuous functions on $\Bbb R$. Publ. Math. Debrecen 72 (2008), no. 1-2, 129--139.

  • Aron, R. M.; Conejero, J. A.; Peris, A.; Seoane-Sepúlveda, J. B. Sums and products of bad functions. Function spaces, 47--52, Contemp. Math., 435, Amer. Math. Soc., Providence, RI, 2007.
    García-Pacheco, Francisco J.; Seoane-Sepúlveda, Juan B. The stereographic projection in Banach spaces. Rocky Mountain J. Math. 37 (2007), no. 4, 1167--1172.

  • Aron, R. M.; Conejero, J. A.; Peris, A.; Seoane-Sepúlveda, J. B. Powers of hypercyclic functions for some classical hypercyclic operators. Integral Equations Operator Theory 58 (2007), no. 4, 591--596.
    Seoane-Sepúlveda, Juan B. Explicit constructions of dense common hypercyclic subspaces. Publ. Res. Inst. Math. Sci. 43 (2007), no. 2, 373--384.

  • Aron, Richard M.; Seoane-Sepúlveda, Juan B. Algebrability of the set of everywhere surjective functions on $\Bbb C$. Bull. Belg. Math. Soc. Simon Stevin 14 (2007), no. 1, 25--31.

  • García-Pacheco, F. J.; Palmberg, N.; Seoane-Sepúlveda, J. B. Lineability and algebrability of pathological phenomena in analysis. J. Math. Anal. Appl. 326 (2007), no. 2, 929--939.

  • Flores, Julio; Tradacete, Pedro Factorization and domination of positive Banach-Saks operators. Studia Math. 189 (2008), no. 1, 91--101.

  • Flores, Julio; Tradacete, Pedro; Troitsky, Vladimir G. Invariant subspaces of positive strictly singular operators on Banach lattices. J. Math. Anal. Appl. 343 (2008), no. 2, 743-751.

  • Disjointly homogeneous Banach lattices and compact products of operators, (with J. Flores and V.G. Troitsky) J. Math. Anal. Appl. 354 (2009), 657-663.


Facultad de Ciencias Matemáticas. Universidad Complutense de Madrid (UCM).
Plaza de las Ciencias, 3. Office 250 A. 28040 Madrid (Spain).
Phone number / Fax: +34-913944385, e-mail:

IMI | Site Map | Privacy Policy | Contact us | ©2009 IMI